# SDR USAA920070913

- Difficulty date: October 3, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 57,681 hours, 25,861 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine Hcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - IAH - FLT 274 - THE CREW REPORTED THE A/C LOST GREEN HYDRAULIC SYSTEM WHICH RENDERS NOSE WHEEL STEERING INOP.  THE CREW DECLARED AN EMERGENCY.  THE LANDING WAS UNEVENTFUL AND THE A/C WAS TOWED TO THE GATE.  MX REPLACED THE NR 1 ENGINE HCU DIFFERENTIAL PRESSURE HOUSING O-RING.  OPERATIONAL / LEAK CHECK WAS GOOD.  THE A/C WAS RETURNED TO SERVICE.
